MathSciNet Relay Station
MathSciNet bibliographic data
MR1185270 (94i:35144) 35P15 (34L40 35J10 81Q10)
Lavine, Richard The eigenvalue gap for one-dimensional convex potentials. Proc. Amer. Math. Soc. 121 (1994), no. 3, 815–821.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement